Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 3, pp 797–818 | Cite as

Complex Wiener-Itô Chaos Decomposition Revisited

  • Yong ChenEmail author
  • Yong LiuEmail author
Article
  • 21 Downloads

Abstract

In this article, some properties of complex Wiener-Itô multiple integrals and complex Ornstein-Uhlenbeck operators and semigroups are obtained. Those include Stroock’s formula, Hu-Meyer formula, Clark-Ocone formula, and the hypercontractivity of complex Ornstein-Uhlenbeck semigroups. As an application, several expansions of the fourth moments of complex Wiener-Itô multiple integrals are given.

Key words

Complex Hermite polynomials complex Gaussian isonormal processes complex Wiener-Itô Multiple Integrals complex Ornstein-Uhlenbeck operators and semigroups 

2010 MR Subject Classification

60H07 60F25 62M090 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Di Nunno G, Øksendal B, Proske F. Malliavin Calculus for Levy Processes with Applications to Finance. Heidelberg: Springer, 2009CrossRefzbMATHGoogle Scholar
  2. [2]
    Houdré C, Pérez-Abreu V. Chaos Expansions, Multiple Wiener-Itô Integrals and Their Applications. CRC Press, 1994zbMATHGoogle Scholar
  3. [3]
    Hu Y. Analysis on Gaussian Spaces. New Jersey: World Scientific, 2017zbMATHGoogle Scholar
  4. [4]
    Huang Z, Yan J. An Introduction to Infinite dimensional Stochastic Analysis (in Chinese). Beijing: Science Press, 1997Google Scholar
  5. [5]
    Janson S. Gaussian Hilbert Spaces. Cambridge Tracts Math 129. Cambridge: Cambridge Univ Press, 2008Google Scholar
  6. [6]
    Malliavin P. Stochastic Analysis. Grundlehren der Mathematischen Wissenschaften 313. Springer, 1997Google Scholar
  7. [7]
    Nourdin I, Peccati G. Normal approximations with Malliavin calculus. From Stein’s method to universality. Combridge: Combridge University Press, 2012CrossRefzbMATHGoogle Scholar
  8. [8]
    Nualart D. The Malliavin Calculus and Related Topics. Heidelberg: Springer-Verlag, 2006zbMATHGoogle Scholar
  9. [9]
    Wiener N. The Homogeneous chaos. Am J Math, 1938, 60(4): 897–936MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Itô K. Multiple Wiener Integral. J Math Soc of Japan, 1951, 3: 157–169MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Cameron R H, Martin W T. The orthogonal development of nonlinear functionals in series of Fourier-Hermite functional. Ann of Math, 1947, 48(2): 385–392MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Segal I E. Tensor algebras over Hilbert spaces I. Trans Amer Math Soc, 1956, 81: 106–134MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Gross L. Abstract Wiener spaces//Proc Fifth Berkeley Symp Math Stat Prob II. Berkeley: Univ California Press, 1965, Part 1, 31–41Google Scholar
  14. [14]
    Stroock D W. Homogeneous chaos revisited//Azéma J, Yor M, Meyer P A. Seminaire de Probabilites XXI. Lecture Notes in Mathematics. Vol 1247. Berlin, Heidelberg: Springer, 1987Google Scholar
  15. [15]
    Gong G L. An Introduction to Stochastic Differential Equations. Second Edition (in Chinese). Beijing: Peking University Press, 1995Google Scholar
  16. [16]
    Karatzas I, Shreve S E. Brownian Motion and Stochastic Calculus. Second Edition. Heidelberg: Springer, 1998CrossRefzbMATHGoogle Scholar
  17. [17]
    Revuz D, Yor M. Continous Martingales and Brownian Motion. Third Edition. Heidelberg: Springer, 2005zbMATHGoogle Scholar
  18. [18]
    Itô K. Complex Multiple Wiener Integral. Japan J Math, 1953, 22: 63–86MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Albeverio S, Ferrario B. Uniqueness Results for the Generators of the Two-Dimensional Euler and Navier-Stokes Flows. J Funct Anal, 2002, 193: 77–93MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Chen Y, Ge H, Xiong J, Xu L H. The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields. J Math Phys, 2016, 57(7): 073302 (16 pp)MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Chen Y, Hu Y, Wang Z. Parameter Estimation of Complex Fractional Ornstein-Uhlenbeck Processes with Fractional Noise. ALEA Lat Am J Probab Math Stat, 2017, 14: 613–629MathSciNetzbMATHGoogle Scholar
  22. [22]
    Cotfas N, Gazeau J P, Górska K. Complex and real Hermite polynomials and related quantizations. J Phys A: Math Theor, 2010, 43: 305304 (14pp)MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Deck T. Finite rank Hankel operators over the complex Wiener space. Potential Anal, 2005, 22: 85–100MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    Deck T. Non-Gaussian Random Fields. Potential Anal, 2006, 24: 63–86MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Hoshino M, Inahama Y, Naganuma N. Stochastic complex Ginzburg-Landau equation with space-time white noise. Electron J Probab, 2017, 22(104): 68 ppGoogle Scholar
  26. [26]
    Kallenberg O. Schoenberg’s Theorem and Unitarily Invariant Random Arrays. J Theor Probab, 2012, 25: 1013–1039MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    Chen Y, Liu Y. On the fourth moment theorem for the complex multiple Wiener-Itô integrals. Infin Dimens Anal Quantum Probab Relat Top, 2017, 20(1): 1750005MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Chen Y, Liu Y. On the eigenfunctions of the complex Ornstein-Uhlenbeck operators. Kyoto J Math, 2014, 54(3): 577–596MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    Chen Y. Product formula and Independence for Complex Multiple Wiener-Ito Integrals. Advances in Mathematics (China), 2017, 46(6): 819–827MathSciNetzbMATHGoogle Scholar
  30. [30]
    Hu Y, Meyer P-A. Sur les intéegrales multiple de Stratonovitch//Séeminaire de Probabilitées, XXII, 72–81. Lecture Notes in Math, 1321. Springer, 1988Google Scholar
  31. [31]
    Hu Y, Meyer P-A. On the approximation of multiple Stratonovich integrals//Stochastic processes, 141–147. New York: Springer, 1993Google Scholar
  32. [32]
    Hu Y. Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the AMS, 2005, 175(825)MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    Chen Y. On a nonsymmetric Ornstein-Uhlenbeck semigroup and its generator. Communications on Stochastic Analysis, 2015, 9(1): 69–78MathSciNetCrossRefGoogle Scholar
  34. [34]
    Peccati G, Taqqu M S. Wiener Chaos: Moments, Cumulants and Diagrams. Heidelberg: Springer, 2011CrossRefzbMATHGoogle Scholar
  35. [35]
    Campese S. Fourth moment theorems for complex Gaussian approximation. preprint. arXiv: 1511.00547, 2015Google Scholar
  36. [36]
    Nualart D, Ortiz-Latorre S. Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Process Appl, 2008, 118(4): 614–628MathSciNetCrossRefzbMATHGoogle Scholar
  37. [37]
    Arató M, Kolmogorov A N, Sinai Ya G. An estimate of the parameters of a complex stationary Gaussian Markov process. Dokl Akad Nauk SSSR, 1962, 146: 747–750Google Scholar
  38. [38]
    Hu Y, Nualart D. Parameter estimation for fractional Ornstein-Uhlenbeck processes. Stat Probab Lett, 2010, 80(11/12): 1030–1038MathSciNetCrossRefzbMATHGoogle Scholar
  39. [39]
    Hu Y, Nualart D, Zhou H. Parameter estimation for fractional Ornstein-Uhlenbeck processes of general Hurst parameter. Stat Inference Stoch Process, 2017. https://doi.org/10.1007s11203-017-9168-2
  40. [40]
    Ghanmi A. Operational formulae for the complex Hermite polynomials H p,q(z, \(\bar z\)). Integral Transforms Spec Funct, 2013, 24: 884–895MathSciNetCrossRefzbMATHGoogle Scholar
  41. [41]
    Ismail M. Analytic properties of complex Hermite polynomials. Trans Amer Math Soc, 2016, 368: 1189–1210MathSciNetCrossRefzbMATHGoogle Scholar
  42. [42]
    Ledoux M. Complex Hermite polynomials: from the semi-circular law to the circular law. Communications on Stochastic Analysis, 2008, 2(1): 27–32MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceJiangxi Normal UniversityNanchangChina
  2. 2.LMAM, School of Mathematical SciencesPeking UniversityBeijingChina

Personalised recommendations